# SDR UPS04241975

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Shock Absorber
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, TAIL SKID ABSORBER FOUND TO BE CRACKED.  REPLACED TAIL SKIN ABSORBER IAW MM 32-71-41 & OHM 32-71-04.
